# SDR 20010424CW003

- Difficulty date: March 17, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N600LC
- Make and model: Lear 60LEAR
- Aircraft serial: 021
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 76880394
- Part serial: 005
- Condition: Burned
- Location: Cockpit
- Part time: 3,765 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY ON AIRCRAFT INDICATED THE PANEL WAS DIM.  UPON REMOVAL OF OVERLAY, ARCING WAS NOTED ON CIRCUIT BREAKER UNDERNEATH AND A BURNED HOLE WAS IN THE BACKSIDE OF THE OVERLAY.
